Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Red blood spots on soles of foot. No itching or paining. What could be this?

Hi, yesterday I noticed numerous red blood spots 20+ , 3mm evenly spread on the soles of each foot under the skin - toes to heel. Today most have turned orangy coloured. They do not fade with pressure. Not itchy or painful. Is it something to go to the drs about? Only new thing is I have stayed in a hotel since Thursday. Are their biting bugs which could cause this?!
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you are having purpuric spots.

There are many causes.

Drugs induced,trauma,insect bites,anaemia,vitamin deficiencies,nutritional deficiencies,internal diseases,blood diseases..etc

You must consult dermatologist for clinical and laboratory diagnosis.

After diagnosis, you may be given perfect treatment.

I hope you might be satisfied with my answer.


Dr. Ilyas Patel MD
Answered: Tue, 11 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor